|body composition and skin problems
Sep 10, 2010
Since continous stress over the last 3 years, gradually my whole body composition changed, lost facial fat, lost lean body maas, and gained fat instead, especially belly fat. Suddenly all of my skin elasticity is gone leaving me with sagging muscles and skin together with the fat that hangs down under the sagging skin. A doctor suggested me HGH , he told me this would improve the sagging skin and the body composition. Does this really help with the sagging thinning skin , I would like to know before starting on this expensive treatment. Also testosterone supplementation was recommended. How much HGH would be suitable , is it nessasary to inject every day, and at what time preferable. Thanks for answer.
| Response from Mr. Vergel
Are you HIV+ or not?
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Rash After Giving Oral Sex Does It Mean I Have HIV
- Painful Ejaculation After Masturbation Worried I Have HIV
- Rash After Unprotected Vaginal Sex Worried I Have HIV
- Red Eyes After Anal Sex Top Sign Of HIV AIDS
- Sinus Infection After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Vaginal Discharge After Touching Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.